# SDR NOCA08412

- Difficulty date: June 12, 2012
- Submitted: July 15, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT NACELLE STRUT FORWARD UPPER SPAR WEB O/B SIDE AT CUTOUT WEB NAC STA 231.  REPAIRED CRACK PER ATS ER 12-02265 & SB 767-54-0090 REV 2.
